# SDR NOCA00812

- Difficulty date: January 14, 2012
- Submitted: January 14, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ADJ TO COCKPIT DOOR INOP.  REMOVED AND REPLACED FLASHLIGHT AND BATTERY AS PER MM 25-64-00, OPS CHECK GOOD.
